×

Sur certaines algèbres de Lie de dérivations. (French) Zbl 0487.55005


MSC:

55P62 Rational homotopy theory
12H05 Differential algebra
17B70 Graded Lie (super)algebras
16W50 Graded rings and modules (associative rings and algebras)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] P. ANDREWS and M. ARKOWITZ, Sullivan’s minimal and higher order Whitehead products, Can. J. of Math., XXX n° 5 (1978), 961-982. · Zbl 0441.55012
[2] H. J. BAUES and J. M. LEMAIRE, Minimal models in homotopy theory, Math. Ann., 225 (1977), 219-242. · Zbl 0322.55019
[3] A. K. BOUSFIELD and W.K.A.M. GUGENHEIM, On the PL de Rham theory and rational homotopy type, Memoirs of the A.M.S., 179 (1976). · Zbl 0338.55008
[4] S. HALPERIN, Lectures on minimal models, Preprint n° 111, Lille, 1977. · Zbl 0505.55014
[5] D. QUILLEN, Rational homotopy theory, Ann. of Math., 90 (1969), 205-295. · Zbl 0191.53702
[6] G. SJÖDIN, Hopf algebras and derivations, J. of Algebra, 64 (1980), 218-229. · Zbl 0429.16008
[7] M. SCHLESSINGER and J. D. STASHEFF, Deformation theory and rational homotopy type, Preprint. · Zbl 0576.17008
[8] D. SULLIVAN, Infinitesimal computations in topology, Publ. I.H.E.S., 47. · Zbl 0374.57002
[9] D. TANRÉ, Modèle de Chen-Quillen-Sullivan, Thèse n° 535, Univ. des Sciences et Tech. de Lille I.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.